# SDR GTIA2021111836125

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 5,279 hours, 2,217 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0060042
- Condition: Faulted
- Location: Nr 2 Fire Loop
- Part time: 4,610 hours, 1,947 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF LP2874931-1 IN FLIGHT ENG 2 FIRE FOUND LOOP B FAULT-R/R #2 FDU IAW AMM 26-13-34 FAULT B REMAINS STILL
